# SDR AALA20170129007

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,841 hours, 24,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 4155008
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 49,841 hours, 24,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND WING GROUND SPOILER CASTING. REPLACED CASTING PER SRM 57-01-00 AND SB MD80-57-180.
